Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
madmax88

1 week post accutane and already 2 small zits

Recommended Posts

WTF!!! I was completely clear for my entire course. I just want to go back to the derm and ask for another month. jesus christ this is so damn frustrating.

Share this post


Link to post
Share on other sites

Are you male or female? If female are you on your period? This happened to me when I stopped my course. The day I took my last pill I broke out with 5 small pimples on my cheeks and freaked out but then a day later I started my period so that explains the small bumps. They went away within about 2 days. If you are male, did you eat something that could have broken you out? Are you using a topical just to be safe? Maybe talk to your derm abotu a maitenance program for your skin. Don't stress out too much though, remember that makes most people break out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×